# SDR DHL9872129D

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT BAGGAGE BIN SIDE WALL ATTACH CLIP  CRACKED AT BS 950F FRAME ABOVE STR 25L.  REPLACED CLIP PER SRM 51-402, 2 X 1.5.  N/R 3245.
